# SDR DALA2022071504919

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,155 hours, 19,880 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 -RVSM- ALTIMETER SPLIT BETWEEN CAPTAIN AND FO. AT FL350, CA=35,000, STBY=35,600, FO=35,200. CORRECTIVE ACTION: REPLACED ADC #1 PER B676 AMM 34-12. REPLACED RT AOA PER B767 AMM 34-12. REPLACED LT AOA SENSOR PER B767 AMM 34-12. ALL TESTED GOOD. (9186334)
